# SDR GTIA2020030935076

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 26,903 hours, 12,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, DIRTY SOCK & VOMMIT LIKE SMELL THROUGHOUT THE CABIN AND COCKPIT ON SHORT FINAL. UNABLE TO DETERMINE SOURCE.-IAW TSM 05-50-00-810-831 NO FUMES NO SMELLS NOTED SNIFTER WITH NO ODORS NOTED OK TO CONTUNUE
